# SDR DALA2016102807917

- Difficulty date: January 16, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,697 hours, 18,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND O/B FLOOR SUPPORT ZEE ANGLE HAS CORROSION AROUND FASTENER HOLES ON UPPER SURFACE STATION 400-500I LBL 23.  MAINTENANCE REMOVED AND REPLACED FWD CARGO LT O/B FLOOR SUPPORT ZEE ANGLE AT STATION 400-500I LBL 23 REF SRM 51-40-02 AND SRM 53-00-53 REPAIR 5.
